Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 153, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 16, 2016, 3:57 PM EDT for Clinton County, Warren County, Ohio. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2016, 3:57 PM EDT (19:57 UTC)
- Expired
- Aug 16, 2016, 4:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 9 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
715
WUUS51 KILN 161957
SVRILN
OHC027-165-162030-
/O.NEW.KILN.SV.W.0153.160816T1957Z-160816T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT TUE AUG 16 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL WARREN COUNTY IN SOUTHWESTERN OHIO...
NORTHWESTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 430 PM EDT.
* AT 356 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WAYNESVILLE... MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WILMINGTON...HARVEYSBURG...PORT WILLIAM...NEW ANTIOCH...OGDEN...
BURTONVILLE...BLOOMINGTON...INTERSTATE 71 AT US ROUTE 68...CAESAR
CREEK STATE PARK...KINGMAN...OAKLAND...REESVILLE...MELVIN AND
LUMBERTON.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 38 AND 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3944 8407 3955 8402 3956 8378 3955 8367
3936 8368
TIME...MOT...LOC 1956Z 272DEG 30KT 3949 8400
HAIL...<.75IN
WIND...60MPH
$$
HAINES3 follow-up statements
933
WWUS51 KILN 162006
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT TUE AUG 16 2016
OHC165-162016-
/O.CAN.KILN.SV.W.0153.000000T0000Z-160816T2030Z/
WARREN OH-
406 PM EDT TUE AUG 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARREN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3943 8398 3955 8396 3956 8378 3955 8367
3936 8368
TIME...MOT...LOC 2006Z 272DEG 30KT 3949 8389
$$
OHC027-162030-
/O.CON.KILN.SV.W.0153.000000T0000Z-160816T2030Z/
CLINTON OH-
406 PM EDT TUE AUG 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHWESTERN CLINTON COUNTY...
AT 406 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILMINGTON...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...PORT WILLIAM...KINGMAN...NEW ANTIOCH...OGDEN...
OAKLAND...REESVILLE...BURTONVILLE...BLOOMINGTON...
INTERSTATE 71 AT US ROUTE 68...MELVIN AND LUMBERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3943 8398 3955 8396 3956 8378 3955 8367
3936 8368
TIME...MOT...LOC 2006Z 272DEG 30KT 3949 8389
HAIL...<.75IN
WIND...60MPH
$$
HAINES303
WWUS51 KILN 162017
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT TUE AUG 16 2016
OHC027-162030-
/O.CON.KILN.SV.W.0153.000000T0000Z-160816T2030Z/
CLINTON OH-
417 PM EDT TUE AUG 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHWESTERN CLINTON COUNTY...
AT 417 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILMINGTON...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...PORT WILLIAM...NEW ANTIOCH...OGDEN...REESVILLE...
BURTONVILLE...BLOOMINGTON...INTERSTATE 71 AT US ROUTE 68 AND MELVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3942 8392 3954 8386 3956 8378 3955 8367
3936 8368
TIME...MOT...LOC 2017Z 272DEG 30KT 3949 8377
HAIL...<.75IN
WIND...60MPH
$$
HAINES700
WWUS51 KILN 162022
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EDT TUE AUG 16 2016
OHC027-162032-
/O.EXP.KILN.SV.W.0153.000000T0000Z-160816T2030Z/
CLINTON OH-
422 PM EDT TUE AUG 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLINTON COUNTY
WILL EXPIRE AT 430 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3942 8392 3954 8386 3956 8378 3955 8367
3936 8368
TIME...MOT...LOC 2020Z 272DEG 30KT 3949 8377
$$
HAINESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:39 PM EDT, 18 minutes earlier.
Area forecast discussion, Aug 16, 3:39 PM EDT, 18 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 339 PM EDT TUE AUG 16 2016 .SYNOPSIS... Sfc low pressure continues to lift northeast through the Great Lakes region into southern Canada. A trailing weak cold front will slowly push through the area today through tonight. The front will wash out across southern parts of the area early Wednesday as another weak midlevel wave/disturbance moves along the remnant boundary. As high pressure settles into the Ohio Valley region by Thursday, drier conditions are expected for the end of the workweek. Another cold front will approach the Ohio Valley this weekend. && .NEAR TERM /THROUGH TONIGHT/... Scattered showers and storms have developed along a pre-frontal convergence axis and will continue to move northeast across the area through the afternoon/evening. RAP mesoanalysis currently shows MLCAPE of up to 1000j/kg across the eastern half of the FA. This, combined with modest low-level shear will support a marginally severe environment through the late afternoon hours as clusters of storms move ENE. However, expect that storm intensity/coverage will wane towards 00z as best forcing moves E of FA and instby decreases. PWATs near 2 inches will support locally heavy downpours in strongest storms. However, quick storm motion should limit flash flooding threat. After evening convection begins to wane, expect there may be a brief lull in precipitation during the early overnight hours. However, recent HRRR runs continue to hint at a surge of moisture from the southwest through the overnight hours, so kept chance PoPs through 09z. Have bumped up PoPs for very early Wednesday morning to account for precipitation associated with a weak wave that will ride along the diffuse frontal boundary during the first half of the day on Wednesday. Expect best coverage to be in the Tri-State area of SW Ohio, SE Indiana, and northern KY early, then spreading eastward later in the day. Nevertheless, recent trends suggest a wet Wednesday for the southern third of the FA. Temperatures late this afternoon will range from the mid 70s in the northwest to the mid 80s in the southeast. Low temperatures tonight will range from the upper 60s in the northwest to the lower 70s in the southeast. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... As the weak wave rides along the remnant boundary stretched across southern parts of the FA, precipitation will spread E thru the day. Expect focus of activity to be across southern half of FA before moving E of area by the evening. Drier conditions are expected to filter in Wednesday night as high pressure begins to settle into the region. However, do expect humid conditions to persist even as precipitation comes to an end. High temperatures on Wednesday will vary quite a bit across the region. Expecting an atypical temperature pattern on Wednesday as clouds and precipitation will keep the south cooler than the north. Highs will top out in the lower/mid 80s in the north and upper 70s/near 80 in the south. Drier conditions will return to the area Wednesday night as subsidence in wake of weak wave settles into the region and slightly drier air pushes into area. Temperatures will bottom out near 70 area-wide. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Although can not rule out an isolated thunderstorm, have opted to keep Friday dry with mid level ridge building over the region ahead of long wave trof. Better threat for showers and thunderstorms returns Saturday as long wave trof and associated surface cold front approach from the west. Have continued high chance pops late Saturday/early Sunday with the passage of a cold front. Surface high pressure to build in early next week, providing dry weather and cooler temperatures. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... Scattered showers and thunderstorms have been becoming more numerous along and southeast of the I-71 corridor early this afternoon. This area has been able to destabilize more this afternoon and expect to see a continued increase in coverage over the next couple of hours. The TAF sites will be on the northwestern edge of this better coverage so will generally handle with a VCTS and tempo group for thunder the rest of the afternoon. Otherwise, the frontal boundary off to our northwest will continue to work its way slowly southeast into our area overnight and begin to wash out. This could keep some occasional shower activity going into the overnight hours, especially later tonight into Wednesday morning as a secondary wave rides up along the boundary. Meanwhile, models are in general agreement showing quite a bit of low level moisture overnight. As a result, will allow for MVFR cigs trending toward IFR late tonight into Wednesday morning. OUTLOOK...Thunderstorms possible Saturday afternoon into Saturday night. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...KC NEAR TERM...KC SHORT TERM...KC LONG TERM...Hatzos AVIATION...JGL
Hazardous weather outlook, Aug 16, 5:00 AM EDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 500 AM EDT TUE AUG 16 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-170900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 500 AM EDT TUE AUG 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG A WEAKENING COLD FRONT TODAY, STRENGTHENING IN THE AFTERNOON. THESE STORMS WILL CONTAIN VERY HEAVY RAINFALL AND AN INCREASED THREAT FOR FLOODING, AS WELL AS A CHANCE FOR DAMAGING WINDS IN A FEW ISOLATED SPOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 16, 11:10 AM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1110 AM EDT TUE AUG 16 2016
OHZ060-161545-
PREBLE OH-
1110 AM EDT TUE AUG 16 2016
...A SHOWER WITH GUSTY WINDS WILL AFFECT PREBLE COUNTY UNTIL 1145 AM
EDT...
AT 1110 AM EDT...RADAR INDICATED A SHOWER NEAR EATON...MOVING EAST AT
35 MPH.
HAZARDS INCLUDE...
WINDS TO 45 MPH...
LOCATIONS IMPACTED INCLUDE...
EATON...CAMDEN...LEWISBURG...NEW PARIS...WEST ALEXANDRIA...
ELDORADO...VERONA...WEST MANCHESTER...SUGAR VALLEY...
LAKE LAKENGREN...WEST FLORENCE...MUTTONVILLE AND OKLAHOMA.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 1 AND 17.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3986 8480 3992 8461 3992 8449 3966 8448
3964 8480
TIME...MOT...LOC 1510Z 250DEG 32KT 3975 8475
HATZOSLocal storm report, Aug 16, 1:23 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EDT TUE AUG 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG SSE WILMINGTON 39.44N 83.83W
08/15/2016 CLINTON OH LAW ENFORCEMENT
LARGE TREE DOWN ON E SHORT ST. TIME ESTIMATED FROM RADAR.
0547 PM TSTM WND DMG 1 E WILMINGTON 39.44N 83.82W
08/15/2016 CLINTON OH PUBLIC
TREE DOWN AT WILMINGTON COLLEGE. TIME ESTIMATED FROM
RADAR.
&&
BAHSpecial weather statement, Aug 16, 3:45 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EDT TUE AUG 16 2016
OHZ062-071-072-162015-
GREENE OH-CLINTON OH-WARREN OH-
345 PM EDT TUE AUG 16 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN GREENE...
NORTHWESTERN CLINTON AND WARREN COUNTIES UNTIL 415 PM EDT...
AT 345 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR BEAVERCREEK TO NEAR LEBANON TO NEAR MASON...
MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
BEAVERCREEK...MASON...XENIA...LEBANON...BELLBROOK...BLANCHESTER...
CEDARVILLE...WAYNESVILLE...MORROW...KINGS ISLAND...WILBERFORCE...
SOUTH LEBANON...NEW JASPER...MAINEVILLE...CLARKSVILLE...
HARVEYSBURG...SPRING VALLEY...CORWIN...BUTLERVILLE AND ROXANNA.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 22 AND 50.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3941 8423 3958 8414 3958 8411 3964 8411
3974 8406 3975 8375 3947 8387 3928 8401
3931 8433
TIME...MOT...LOC 1945Z 252DEG 27KT 3970 8402 3943 8416 3932 8431
HAINESSpecial weather statement, Aug 16, 3:50 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT TUE AUG 16 2016
KYZ090>093-OHZ077-162015-
CAMPBELL KY-BOONE KY-KENTON KY-GALLATIN KY-HAMILTON OH-
350 PM EDT TUE AUG 16 2016
...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...SOUTHERN BOONE...
KENTON...EASTERN GALLATIN AND SOUTHEASTERN HAMILTON COUNTIES UNTIL
415 PM EDT...
AT 350 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION...
MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...FORT THOMAS...
EDGEWOOD...ALEXANDRIA...ELSMERE...FORT MITCHELL...HIGHLAND HEIGHTS...
TAYLOR MILL...FORT WRIGHT...WALTON...CRESTVIEW HILLS...
LAKESIDE PARK...FORESTVILLE...OAKBROOK...CLARYVILLE...
UNION AND WILDER.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN KENTUCKY BETWEEN MILE MARKERS 70 AND 77.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 169 AND 183.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3886 8479 3888 8479 3901 8468 3908 8431
3903 8432 3884 8442 3880 8482 3883 8483
TIME...MOT...LOC 1950Z 241DEG 27KT 3893 8473
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 11:10 AM EDT | Special Weather Statement | ILN | Preble | 35 min |
| Aug 16, 3:45 PM EDT | Special Weather Statement | ILN | Greene, Warren | 30 min |
| Aug 16, 4:13 PM EDT | Special Weather Statement | ILN | Clinton | 32 min |
| Aug 16, 4:37 PM EDT | Special Weather Statement | ILN | Fayette | 38 min |
| Aug 16, 5:30 PM EDT | Special Weather Statement | ILN | Pickaway | 30 min |
| Aug 16, 5:31 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 44 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.